# SDR CA030625008

- Difficulty date: June 20, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Part number: 8600113
- Condition: Leaking
- Location: Nlg Steering
- Part time: 15,728 hours, 17,818 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN)  PILOT COMPLAINED OF NLG WHEEL SHIMMY ON LANDING. DURING INVEST FOUND EXCESSIVE PLAY IN NLG STEERING ACTUATOR & TELESCOPIC LINKS.  A/C BROUGHT TO HANGER & PLACED ON JACKS.  FOUND THAT WHEN YOU MOVE NOSE WHEELS LT & RT STEERING ACTUATOR MOVING FORE & AFT.  ATTACH BOLTS FOR CENTERING SPRING WERE ALSO LOOSE & ASSY WAS MOVING FORE & AFT.  DUE TO MOVEMENT OF ACTUATOR,  INPUT END GLAND NUT OF ACTUATOR WOULD OPEN UP CAUSING A HYD LEAK. STEERING ACTUATOR TRANSFER TUBE REMOVED & FOUND DAMAGED IN CENTRE OF TUBE.  A SERVICEABLE TUBE, STEERING ACTUATOR, TELESCOPIC LINKS & CENTERING SPRING WHERE FITTED TO A/C.  DURING CHECKS FOUND STEERING LIMIT SWITCH U/S.  SWITCH REPLACED.  CHECKS CARRIED OUT WITH NO DEFECTS.
